Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937102
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M.J., Streit, L.: Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis. Journal of Mathematical Analysis and Applications. 479, 162-184 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935389
Finkelshtein, D., Kondratiev, Y., Tkachov, P.: Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 475, 94-122 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934597
Barraza Martinez, B., Denk, R., Hernandez Monzon, J., Kammerlander, F., Nendel, M.: Regularity and asymptotic behavior for a damped plate-membrane transmission problem. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 474, 1082-1103 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934596
Cordero, F., Moehle, M.: On the stationary distribution of the block counting process for population models with mutation and selection. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 474, 1049-1081 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934107
Ferrari, G.: On a class of singular stochastic control problems for reflected diffusions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 473, 952-979 (2019).
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933908
Diening, L., Scharle, T., Schwarzacher, S.: Regularity for parabolic systems of Uhlenbeck type with Orlicz growth. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 472, 46-60 (2019).
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932420
Ma, T., Zhu, R.: Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients. Journal of Mathematical Analysis and Applications. 469, 623-660 (2018).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R., Zhu, X.: A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications. 415, 83-109 (2014).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Manoussos, A.: Coarse topological transitivity on open cones and coarsely J-class and D-class operators. Journal of Mathematical Analysis and Applications. 413, 715-726 (2014).
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548344
Lin, Q.: Local time and Tanaka formula for the G-Brownian motion. Journal Of Mathematical Analysis And Applications. 398, 315-334 (2013).
PUB | DOI | WoS | arXiv
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493091
Barbu, V., Da Prato, G., Röckner, M.: Finite time extinction of solutions to fast diffusion equations driven by linear multiplicative noise. Journal of Mathematical Analysis and Applications. 389, 147-164 (2012).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
Costakis, G., Hadjiloucas, D., Manoussos, A.: On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple. Journal of Mathematical Analysis and Applications. 365, 229-237 (2010).
PUB | DOI | WoS | arXiv
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913539
Diening, L., Růžička, M.: Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. II. Journal of Mathematical Analysis and Applications. 298, 572-588 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913540
Diening, L., Růžička, M.: Integral operators on the halfspace in generalized Lebesgue spaces $L^{p(\cdot)}$. I. Journal of Mathematical Analysis and Applications. 298, 559-571 (2004).
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609415
Du, W.H., Beyn, W.-J.: The numerical approximation of center manifolds in Hamiltonian systems. Journal of Mathematical Analysis and Applications. 288, 28-46 (2003).
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625296
Elsner, L., Han, L., Koltracht, I., Neumann, M., Zippin, M.: On a polygon equality problem. Journal of Mathematical Analysis and Applications. 223, 67-75 (1998).
PUB | DOI | WoS
 
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776804 OA
Trockel, W.: On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications. 118, 173-179 (1986).
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-247X

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung